JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON THE MINIMIZER OF A p-GINZBURG-LANDAU TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARKS ON THE MINIMIZER OF A p-GINZBURG-LANDAU TYPE
LEI YUTIAN;
  PDF(new window)
 Abstract
The author studies the asymptotic behavior of the radial minimizer for a variant of the p-Ginzburg-Landau type functional, in the case of p larger than the dimension, when the parameter tends to zero. The C convergence of the radial minimizer is proved. And the estimation of the convergent rate of the minimizer is given.
 Keywords
p-Ginzburg-Landau functional;radial minimizer;asymptotic behavior;
 Language
English
 Cited by
 References
1.
F. Bethuel, H. Brezis, and F. Helein, Ginzburg-Landau Vortices, Birkhauser, 1994

2.
R. M. Herve and M. Herve, Etude qualitative des solutions reelles d'une equation differentielle liee a l'equation de Ginzburg-Landau, Ann. Inst. H. Poincare Anal. Non Lineaire 11 (1994), 427-440

3.
L. Lassoued and C. Lefter, On a variant of the Ginzburg-Landau energy, Nonlinear Differ. Equ. Appl. 5 (1998), no. 43, 39-51 crossref(new window)

4.
Y. Lei, Radial minimizer of a variant of p-Ginzburg-Landau functional, Electron. J. Differential Equations 2003 (2003), no. 35, 1-12

5.
P. Mironescu, On the stability of radial solution of the Ginzburg-Landau equation, J. Funct. Anal. 130 (1995), 334-344 crossref(new window)